# SDR ENHA2004C2070

- Difficulty date: February 7, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N9728M
- Make and model: Cessna 207A
- Aircraft serial: 20700721
- Aircraft time: 16,712 hours
- Engine: Cont IO520F
- Engine time: 423 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Shutdown
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF AT 300 FT AGL PILOT EXPERIENCED ENGINE LOSS OF POWER, ENGINE QUIT.  PILOT EMERGENCY ACTION IN ACCORDANCE WITH AFM RESTORED ENGINE OPERATION. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. L FUEL TANK HAD APPROX 25 GALS FUEL, R FUEL TANK HAD APPROX 25 GALS FUEL.  COMPANY MAINTENANCE INSPECTED FUEL SYSTEM AND ENGINE IGNITION SYSTEM, PERFORMED ENG PERFORMANCE FUNCTIONAL TESTS, ENGINE GROUND OPERATION NORMAL, NO DISCREPANCIES NOTED, AIRCRAFT RELEASED FOR TEST FLIGHT.
